YNAO OpenIR  > 星系研究组
Three-dimensional solution for the problem of three fixed centers
Tan YP(覃一平); Nie ZM(聂昭明)
Source PublicationApplied Mathematics and Mechanics (English Edition)
1996-06
Volume17Issue:6Pages:555-558
Contribution Rank第1完成单位
Indexed ByEI
AbstractThe plane solution for the problem obtained by Arazov and Habibov was further extended here by defining the three fixed centers in a four-dimensional space to obtain a three-dimensional solution for the problem of three fixed centres. The significance and the possible applications of the three-dimensional solution obtained here were briefly discussed too.
Language英语
Subject Area天文学
SubtypeArticle
ISSN2534827
Document Type期刊论文
Identifierhttp://ir.ynao.ac.cn/handle/114a53/6891
Collection星系研究组
Recommended Citation
GB/T 7714
Tan YP,Nie ZM. Three-dimensional solution for the problem of three fixed centers[J]. Applied Mathematics and Mechanics (English Edition),1996,17(6):555-558.
APA Tan YP,&Nie ZM.(1996).Three-dimensional solution for the problem of three fixed centers.Applied Mathematics and Mechanics (English Edition),17(6),555-558.
MLA Tan YP,et al."Three-dimensional solution for the problem of three fixed centers".Applied Mathematics and Mechanics (English Edition) 17.6(1996):555-558.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tan YP(覃一平)]'s Articles
[Nie ZM(聂昭明)]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tan YP(覃一平)]'s Articles
[Nie ZM(聂昭明)]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tan YP(覃一平)]'s Articles
[Nie ZM(聂昭明)]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.